# SDR DALA2024070506800

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 27,983 hours, 10,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6061713) SEAT MOUNTED AND OVER WING EMERGENCY LIGHTS INOP. R/R BATTERY PACK AT EMERGENCY EXIT ROW PER B737 AMM 35-51-06. OPS CHECK GOOD.
